The consequences of microinjection are very serious: microinsulte increases the risk of developing a complete stroke. A new study shows that it also leads to myocardial infarction.
Microinsulth is a kind of transient violation of cerebral circulation. It occurs when the temporal weakening of the blood flow to one or another part of the tissues of the brain.
In this case there is a violation of the sensitivity or numbness of the skin of the face, hands or feet; There is a confusion of consciousness, dichotomy in sight or temporary loss of vision, dizziness, disturbance of walking or speech. These signs usually appear suddenly and go on their own for 1-2 hours without leaving behind permanent neurological disorders.
Consequences of microinsurgery
In a new study conducted by researchers at the Department of Neurology at the Mayo Clinic (Rochester, UK), the relationship between microinsulte and heart attack was studied. It turned out that the risk of developing myocardial infarction with microinsulte is 1%, which is twice the risk for the population as a whole.
The increased risk of such an effect of microinsurgery, as a myocardial infarction, persists over the years and is most pronounced for persons younger than 60 years. On average, between the microinsulte and myocardial infarction is about 5 years.
All patients with microsurgery should be thoroughly examined for cardiac and vascular diseases, which will help to avoid a heart attack.
Almost 2/3 of the patients with microsurgery who participated in the study also had high blood pressure, and more than 50% of the subjects were smokers. And these are the most important factors that provoke myocardial infarction.
According to the results, the risk group also included patients taking statins - drugs for lowering cholesterol levels in the blood.
When microinsulte the body displays a kind of "red flag", signaling the possibility of development of the following full-fledged stroke and myocardial infarction. Patients should visit a therapist, a neurologist or a cardiologist to conduct a thorough examination and identify the causes of sudden health changes.
Many people mistakenly perceive the microinsulte not seriously, because their condition is rapidly normalized and does not leave behind unpleasant consequences. However, this is not so: a distant consequence of microinsurgery can be a heart attack.